# SDR EIA2006035

- Difficulty date: March 16, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 110,750 hours, 27,334 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Roll Channel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM NGO TO ANC, RETURN TO NGO DUE TO "A" A/P UNSTABLE IN ROLL, PROGRESSIVELY ACTIVATED TO FULL AILERON DEFLECTION. "A" A/P ON DEFERRAL.  REMOVED AND REPLACED A CHANNEL ROLL COMPUTER, TESTS GOOD ON THE GROUND PER 22-13-01
